# SDR HALA2017121300292

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 20,103 hours, 3,248 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AT TOP OF DES. ECAM ENG1 CTL SYS FAULT.// DID BITE TEST OF EEC1 CH. A. GOT A FAULT OF P30 PRESSURE TUBE.                        TROUBLE SHOT PER TSM 73-21-78-810-815-A. EMPTIED P30 MOISTURE TRAP PER AMM 73-21-41-100-810-A. WATER WAS FOUND IN WATER TRAP. OPS
CHECK GOOD. NO FURTHER DEFECTS NOTED. OK FOR SVC.
